# SDR CALA2025100709734

- Difficulty date: October 4, 2025
- Submitted: October 7, 2025
- Operation: Air carrier
- Aircraft: N69806
- Make and model: Boeing 737924ER
- Aircraft serial: 42742
- Aircraft time: 37,681 hours, 13,858 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 111A132210
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK  LOWER FUSELAGE REAR SPAR RT VAPOR BARRIER UPPER ATTACH ANGLE RBL 7 STA 663.75.   INSTALLED REPAIR AT STA 663 RH VAPOR BARRIER ANGLE FROM RBL 5 TO RBL 30 PER SRM 57-10-10-2R-5.  ACCOMPLISHED REPAIR AT STA 663 LH VAPOR BARRIER ANGLE FROM LBL 5 TO LBL 30 PER SRM 57-10-10-2R-5.
